Translator Disclaimer
September 1975 Regular and singular perturbation problems for a singular abstract Cauchy problem
G. H. Butcher, J. A. Donaldson
Duke Math. J. 42(3): 435-445 (September 1975). DOI: 10.1215/S0012-7094-75-04241-6
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.42 • No. 3 • September 1975
Back to Top